Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|miss_sissy - Thu May 21, 2009 3:15 pm||
Yesterday I was prescribed metronidazole 250's which I'm to take 2 pills twice a day for 7 days. I also have the flu. I took the first 4 pills but I don't believe they stayed in my stomach long enough to do any good. Can I stop taking the medication until my flu goes away then resume taking the other 6 days worth with it still being effective or should I keep trying to take the pills for the next 6 days? Would the gel be an effective alternative? Advice please?
|Debbie Miller, RN - Thu Jun 11, 2009 9:44 pm||
Usually the bacterial vaginosis is not so serious that if it is not cleared right away because you must delay treatment, it would cause any serious problem. Obviously it won't help if it doesn't stay down. For such infection, topical ointments are often just as effective so this would be a good alternative.
Good luck getting over the flu.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.